# SDR UALA2013032201791

- Difficulty date: March 22, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 46,047 hours, 9,816 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 90480001
- Condition: Faulty
- Location: R4 Door Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 4R NR 4 RIGHT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND-FLT LK RLY-SENSOR DISAGREEMENT.  REPLACED FLT DOOR LOCK ACTUATOR.
